# SDR VTZA97688

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41055
- System (JASC): 7921 · Engine Oil Cooler
- Part: Actuator
- Part number: SYLC522454
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 6303 - IAD-DAY - DURING TAXI, AIRCRAFT RETURNED TO GATE DUE TO LEFT OIL COOLER FLAP STUCK OPEN.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED LEFT OIL COOLER FLAP ACTUATOR AND BUSHINGS, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
